Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a van der Pol type equation with delay in damping


Author: George Seifert
Journal: Quart. Appl. Math. 56 (1998), 473-477
MSC: Primary 34K15; Secondary 34C28
DOI: https://doi.org/10.1090/qam/1637044
MathSciNet review: MR1637044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. K. Hale, Theory of Functional Differential Equations, Appl. Math. Sci. 3, Springer-Verlag, New York, 1977. MR 0508721
  • [2] V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations, Princeton Univ. Press, 1960. MR 0121520
  • [3] S. H. Saperstone, Semidynamical Systems in Infinite Dimensional Spaces, Appl. Math. Sci. 37, Springer-Verlag, New York, 1981. MR 638477
  • [4] T. A. Burton and Bo Zhang, Boundedness, periodicity and convergence of solutions in a retarded Liénard equation, Ann. Mat. Pura Appl. (IV) CLXV, 351-368 (1993).
  • [5] J. K. Hale, L. T. Magalhães, and W. M. Oliva, An Introduction to Infinite Dimensional Systems-Geometric Theory, Applied Math. Sci. 47, Springer-Verlag, New York, Berlin, 1984. MR 753299

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15, 34C28

Retrieve articles in all journals with MSC: 34K15, 34C28


Additional Information

DOI: https://doi.org/10.1090/qam/1637044
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society